Alert archive / Kentucky / Flash Flood Warnings in 2010
Flash Flood Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 2, 2010, 2:16 PM CDT for Ohio County, Kentucky. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 2:16 PM CDT (19:16 UTC)
- Expired
- Jun 2, 2010, 4:13 PM CDT
- In force
- 117 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Ohio County, KY
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:40 PM CDT | FLASH FLOOD | 4 Sw Fordsville, KY | HIGHWAY 1414 AT MAGEN ROAD SEVERAL INCHES OF WATER OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1276 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999
WGUS53 KLMK 021916
FFWLMK
KYC183-022215-
/O.NEW.KLMK.FF.W.0022.100602T1916Z-100602T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 PM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OHIO COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 515 PM CDT
* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS
NORTHERN OHIO COUNTY. RAINFALL AMOUNTS OF 1 AND ONE HALF INCHES TO
NEARLY 3 INCHES HAVE FALLEN IN THE PAST 2 HOURS.
* THESE STORMS WILL LIKELY PRODUCE FLASH FLOODING ACROSS BARNETT
CREEK AND PANTHER CREEK AND TOWNS FROM BUFORD TO MAGAN TO ASKIN.
AREAS OF NORTHERN OHIO COUNTY ALSO INCLUDE FORDSVILLE AND
DEANEFIELD.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND ONE HALF INCHES OVER
THE NEXT 3 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3754 8708 3763 8696 3763 8692 3767 8684
3771 8687 3774 8684 3766 8665 3762 8665
3757 8661 3756 8667 3754 8667 3749 8679
3743 8711 3748 8713
$$
JDG3 follow-up statements
238
WGUS73 KLMK 022014
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM CDT WED JUN 2 2010
KYC183-022215-
/O.CON.KLMK.FF.W.0022.000000T0000Z-100602T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-
314 PM CDT WED JUN 2 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHERN OHIO COUNTY...
AT 309 PM CDT...HEAVY RAINS HAD MOVED SOUTHEAST OF THE WARNED AREA.
HOWEVER DOPPLER RADAR ESTIMATED THAT BETWEEN 3 AND 4 INCHES OF RAIN
HAD FALLEN BETWEEN DEANEFIELD AND DUNDEE...AND NORTH OF BEDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR WESTERN KENTUCKY.
&&
LAT...LON 3754 8708 3763 8696 3763 8692 3767 8684
3771 8687 3774 8684 3766 8665 3762 8665
3757 8661 3756 8667 3754 8667 3749 8679
3743 8711 3748 8713
$$
JSD807
WGUS73 KLMK 022043
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM CDT WED JUN 2 2010
KYC183-022215-
/O.CON.KLMK.FF.W.0022.000000T0000Z-100602T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-
343 PM CDT WED JUN 2 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHERN OHIO COUNTY...
AT 330 PM CDT...A TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING
WITH SEVERAL INCHES OF WATER OVER HIGHWAY 1414 AT MAGEN ROAD.
* THE STORM THAT PRODUCED THIS FLASH FLOODING HAS MOVED OUT OF THE
AREA. HOWEVER...EARLIER...IT PRODUCED OVER 3 INCHES OF RAIN ACROSS
NORTHERN OHIO COUNTY...INCLUDING FORDSVILLE AND DEANEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR WESTERN KENTUCKY.
&&
LAT...LON 3754 8708 3763 8696 3763 8692 3767 8684
3771 8687 3774 8684 3766 8665 3762 8665
3757 8661 3756 8667 3754 8667 3749 8679
3743 8711 3748 8713
$$
JSD741
WGUS73 KLMK 022113
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM CDT WED JUN 2 2010
KYC183-022122-
/O.CAN.KLMK.FF.W.0022.000000T0000Z-100602T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-
413 PM CDT WED JUN 2 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN OHIO
COUNTY. CALLS TO LOCAL EMERGENCY MANAGEMENT INDICATE NO ADDITIONAL
ROAD CLOSURES OR FLOODING PROBLEMS...
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR WESTERN KENTUCKY.
LAT...LON 3754 8708 3763 8696 3763 8692 3767 8684
3771 8687 3774 8684 3766 8665 3762 8665
3757 8661 3756 8667 3754 8667 3749 8679
3743 8711 3748 8713
$$
JSDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:03 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 2, 2:03 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 303 PM EDT WED JUN 2 2010 .SHORT TERM (TONIGHT AND THURSDAY)... LOW PRESSURE OVER MICHIGAN THIS AFTERNOON WILL CONTINUE TO TRACK SLOWLY TO THE EAST TONIGHT. A WEAK COOL FRONT EXTENDED TO THE SOUTHWEST OF THE LOW BUT MORE IMPORTANTLY AN OUTFLOW BOUNDARY FROM EARLY MORNING STORMS STRETCHED FROM SOUTHERN OHIO SOUTHWEST INTO WESTERN KENTUCKY. STORMS HAVE AND WILL CONTINUE TO DEVELOP ALONG THIS BOUNDARY THIS AFTERNOON AND EVENING IN THE VERY UNSTABLE AIRMASS. SPC HAS PACED A FEW OF OUR WESTERN COUNTIES IN A SEVERE THUNDERSTORM WATCH BOX THROUGH 01Z. THE MAIN THREAT FROM THE STORMS WILL BE HAIL AND WIND GUSTS. THESE STORMS SHOULD DROP SLOWLY SOUTH THIS EVENING BEFORE DIMINISHING OVERNIGHT. WITH THE FRONT STILL NORTH OF THE REGION ON THURSDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY DURING THE AFTERNOON. SO OVERALL CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA WILL REMAIN IN A WARM AND MOIST AIRMASS. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S TO LOWER 70S WITH HIGHS THURSDAY IN THE 80S. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THURSDAY NIGHT THROUGH WEDNESDAY... UPPER AIR PATTERN EARLY THURSDAY NIGHT WILL FEATURE A FAST FLAT ZONAL FLOW ACROSS THE NORTHERN TIER OF STATES. A STRONG JET WILL BE ENTERING THE PACIFIC NORTHWEST LATE THURSDAY. THIS WILL TRANSLATE EAST ACROSS THE NORTHERN PLAINS AND INTO THE GREAT LAKES BY EARLY SUNDAY. BY LATE MONDAY...A FLAT RIDGE WILL DEVELOP ACROSS THE SOUTHWESTERN STATES AS A SHALLOW TROUGH DEVELOPS ACROSS WESTERN NEW ENGLAND. NORTHWEST FLOW WILL DEVELOP THIS WEEKEND ACROSS THE LOWER OHIO VALLEY...ALTHOUGH THIS AREA WILL BE ON THE SOUTHERN PERIPHERY OF FASTER FLOW ACROSS ILLINOIS AND OHIO. AS A SHALLOW DISTURBANCE MOVES EAST ACROSS THE GREAT LAKES A WEAK FRONTAL BOUNDARY WILL SAG SOUTH...STALL AND THEN DISSIPATE ACROSS NORTHERN KENTUCKY LATE THURSDAY. SCATTERED THUNDERSTORMS LEFT OVER FROM THURSDAY AFTERNOON WILL TEND TO SLOWLY WEAKEN BY THE EARLY MORNING HOURS FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...ESPECIALLY ACROSS THE SOUTH. NORTHWEST FLOW CAN OCCASIONALLY BRING PERIODIC CONVECTION TO THE LOWER OHIO VALLEY AS WEAK DISTURBANCES MOVE ACROSS THE NORTHERN PLAINS AND SLIDE SOUTHEAST ALONG THE EASTERN EDGE OF THE 500MB RIDGE TO OUR SOUTHWEST. BOTH THE NAM AND THE GFS SHOW ONE SUCH FEATURE MOVING ACROSS THE LOWER OHIO VALLEY SATURDAY NIGHT INTO SUNDAY. THE ECMWF IS MORE AGGRESSIVE WITH POTENTIALLY BRINGING COOLER AND DRIER AIR SOUTH FROM THE GREAT LAKES AREA AS THE 500MB TROUGH AMPLIFIES SOMEWHAT ACROSS NEW ENGLAND. FOR NOW WILL NOT CHANGE CURRENT DRY FORECAST FOR MONDAY THROUGH WEDNESDAY. WARM AND HUMID WEATHER THIS WEEKEND WILL COOL SOMEWHAT BY MONDAY. EXPECT MID TO UPPER 80S SATURDAY AND SUNDAY...LOWERING TO AROUND 80 BY MONDAY. && .AVIATION (18Z TAF ISSUANCE)... A COOL FRONT... TRAILING FROM AN AREA OF LOW PRESSURE LOCATED OVER SOUTHERN MICHIGAN AT 17Z... WILL PROVIDE THE FOCUS FOR AFTERNOON AND EVENING THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL INDIANA AND THEN DROP SOUTH INTO CENTRAL KENTUCKY. THE STORMS SHOULD CROSS THE SDF AND LEX TAF SITES SOMETIME BETWEEN 00 AND 03Z. I AM NOT SURE IF THE ORGANIZED STORMS WILL MAKE IT AS FAR SOUTH AS BWG SO I HAVE MENTIONED ONLY VCNTY THERE. OUTSIDE THE STORMS AND OTHER THAN SOME MVFR VSBYS AT BWG IN THE MORNING VFR CONDITIONS ARE EXPECTED. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........JA LONG TERM.........JSD AVIATION..........JA
Hazardous weather outlook, Jun 2, 10:55 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1155 AM EDT WED JUN 2 2010 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1155 AM EDT WED JUN 2 2010 /1055 AM CDT WED JUN 2 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON WITH THE MOST NUMEROUS STORMS ACROSS SOUTHERN INDIANA AS A COLD FRONT APPROACHES. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD TONIGHT AS THE FRONT SETTLES ACROSS OUR REGION. THE STRONGEST STORMS WILL LIKELY RESIDE ACROSS SOUTHERN INDIANA AND THAT PART OF NORTH CENTRAL KENTUCKY NEAR THE OHIO RIVER THROUGH MIDNIGHT. THESE STORMS COULD REACH SEVERE LEVELS WITH EQUAL THREATS OF DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MORE THUNDERSTORMS ARE LIKELY ON THURSDAY AS A BOUNDARY MOVES SOUTHEAST OVER THE AREA. THE STRONGEST STORMS SHOULD OCCUR THURSDAY AFTERNOON AND EARLY EVENING WITH THE MAIN THREATS BEING HAIL AND STRONG WINDS. ON AND OFF THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FRIDAY THROUGH SUNDAY AS SEVERAL WEATHER DISTURBANCES MAKE THEIR WAY THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND EARLY TONIGHT. DK/AML
In the hours before
Special weather statement, Jun 2, 10:31 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 AM EDT WED JUN 2 2010
KYZ036-040-041-021615-
FAYETTE-SCOTT-WOODFORD-
1131 AM EDT WED JUN 2 2010
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS WILL SLOWLY MOVE EAST ACROSS NORTHERN FAYETTE
COUNTY...
AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GEORGETOWN TO
VERSAILLES...AND MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL ALSO IMPACT...
BLUE GRASS AIRPORT...
LEXINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3797 8458 3800 8467 3796 8469 3802 8478
3823 8451 3821 8441 3808 8436
TIME...MOT...LOC 1530Z 285DEG 17KT 3816 8448 3799 8476
JSDSpecial weather statement, Jun 2, 11:57 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1257 PM EDT WED JUN 2 2010
KYZ041-021730-
FAYETTE-
1257 PM EDT WED JUN 2 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SLOW MOVING THUNDERSTORM NEAR LEXINGTON.
BECAUSE OF THE SLOW MOVEMENT OF THE STORM... HEAVY RAIN WILL PRODUCE
PONDING OF WATER ON ROADS AND UNDERPASSES. GUSTY WINDS AND SMALL
HAIL WILL ALSO BE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3801 8431 3800 8434 3798 8433 3789 8438
3789 8439 3786 8440 3789 8446 3793 8449
3798 8459 3814 8449 3807 8429 3804 8429
TIME...MOT...LOC 1655Z 297DEG 14KT 3800 8445
JDASpecial weather statement, Jun 2, 1:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 PM EDT WED JUN 2 2010
INZ089-KYZ023-024-026-027-021930-
BRECKINRIDGE-GRAYSON-HANCOCK-OHIO-PERRY-
153 PM CDT WED JUN 2 2010
...STRONG THUNDERSTORM WITH HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS...
AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS FROM NORTHERN OHIO COUNTY TO NEAR
HARDINSBURG MOVING NORTHEAST AT 30 MPH.
HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...
AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE
STORMS.
THIS STORM WILL ALSO IMPACT...
HARDINSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3737 8711 3748 8713 3754 8708 3763 8696
3763 8692 3767 8684 3771 8687 3774 8684
3779 8684 3783 8687 3783 8692 3784 8692
3799 8640 3797 8639 3770 8622 3734 8702
3736 8709 3733 8711 3734 8713
TIME...MOT...LOC 1852Z 246DEG 69KT 3768 8667
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:31 AM CDT | Special Weather Statement | LMK | Fayette, Woodford | 44 min |
| Jun 2, 11:57 AM CDT | Special Weather Statement | LMK | Fayette | 33 min |
| Jun 2, 1:53 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Ohio | 37 min |
| Jun 2, 2:04 PM CDT | Areal Flood Advisory | LMK | Ohio | 3 hr |
| Jun 2, 2:06 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 24 min |
| Jun 2, 2:30 PM CDT | Special Weather Statement | LMK | Breckinridge, Ohio | 45 min |
| Jun 2, 2:52 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 23 min |
| Jun 2, 3:19 PM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Hart | 41 min |
| Jun 2, 3:30 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 30 min |
| Jun 2, 3:39 PM CDT | Special Weather Statement | LMK | Franklin | 36 min |
| Jun 2, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 26 min |
| Jun 2, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 26 min |
| Jun 2, 3:55 PM CDT | Special Weather Statement | LMK | Hart | 20 min |
| Jun 2, 4:13 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 32 min |
| Jun 2, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 29 min |
| Jun 2, 4:29 PM CDT | Special Weather Statement | LMK | Green | 31 min |
| Jun 2, 4:40 PM CDT | Special Weather Statement | LMK | Barren, Logan, Simpson, Warren | 50 min |
| Jun 2, 4:45 PM CDT | Special Weather Statement | LMK | Green, Taylor | 30 min |
| Jun 2, 5:07 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 23 min |
| Jun 2, 5:25 PM CDT | Areal Flood Advisory | LMK | Allen | 119 min |
| Jun 2, 5:36 PM CDT | Special Weather Statement | LMK | Allen | 24 min |
| Jun 2, 5:53 PM CDT | Special Weather Statement | LMK | Cumberland | 37 min |
Nearby
Flash Flood Warnings in Kentucky, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.